Sommation effective d’une somme de Borel par séries de factorielles  [ Effective Borel-resummation by factorial series ]
Annales de l'Institut Fourier, Volume 57 (2007) no. 2, p. 421-456
In this article, we consider the effective resummation of a Borel sum by its associated factorial series expansion. Our approach provides concrete estimates for the remainder term when truncating this factorial series. We then generalize a theorem of Nevanlinna which gives us the natural framework to extend the factorial series method for Borel-resummable fractional power series expansions.
Nous abordons dans cet article la question de la sommation effective d’une somme de Borel d’une série par la série de factorielles associée. Notre approche fournit un contrôle de l’erreur entre la somme de Borel recherchée et les sommes partielles de la série de factorielles. Nous généralisons ensuite cette méthode au cadre des séries de puissances fractionnaires, après avoir démontré un analogue d’un théorème de Nevanlinna de sommation de Borel fine pour ce cadre.
DOI : https://doi.org/10.5802/aif.2263
Classification:  30E15,  40Gxx
Keywords: Borel-resummation, factorial series.
@article{AIF_2007__57_2_421_0,
     author = {Delabaere, Eric and Rasoamanana, Jean-Marc},
     title = {Sommation effective d'une somme de Borel par s\'eries de factorielles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {2},
     year = {2007},
     pages = {421-456},
     doi = {10.5802/aif.2263},
     zbl = {1129.30023},
     mrnumber = {2310946},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_2_421_0}
}
Delabaere, Eric; Rasoamanana, Jean-Marc. Sommation effective d’une somme de Borel par séries de factorielles. Annales de l'Institut Fourier, Volume 57 (2007) no. 2, pp. 421-456. doi : 10.5802/aif.2263. https://aif.centre-mersenne.org/item/AIF_2007__57_2_421_0/

[1] Balser, W.; Lutz, D. A.; Schäfke, R. On the convergence of Borel approximants, J. Dynam. Control Systems, Tome 8 (2002) no. 1, pp. 65-92 | Article | MR 1874704 | Zbl 1029.34074

[2] Berry, M. V.; Howls, C. J. Hyperasymptotics for integrals with saddles, Proc. Roy. Soc. London Ser. A, Tome 434 (1991) no. 1892, pp. 657-675 | Article | MR 1126872 | Zbl 0764.30031

[3] Canalis-Durand, M. Solutions Gevrey d’équations différentielles singulièrement perturbées (1999) (Thèse d’habilitation à diriger des recherches)

[4] Candelpergher, B.; Nosmas, J.-C.; Pham, F. Approche de la résurgence, Hermann, Paris, Actualités Mathématiques. [Current Mathematical Topics] (1993) | MR 1250603 | Zbl 0791.32001

[5] Comtet, Louis Advanced combinatorics, D. Reidel Publishing Co., Dordrecht (1974) (The art of finite and infinite expansions) | MR 460128 | Zbl 0283.05001

[6] Delabaere, E. Effective resummation methods for an implicit resurgent function (2006) (submitted)

[7] Delabaere, E.; Howls, C. J. Global asymptotics for multiple integrals with boundaries, Duke Math. J., Tome 112 (2002) no. 2, pp. 199-264 | Article | MR 1894360 | Zbl 1060.30049

[8] Delabaere, E.; Rasoamanana, J.-M. Resurgent deformations for an ODE of order 2, Pacific Journal of Mathematics, Tome 223 (2006) no. 1, pp. 35-93 | Article | MR 2221018 | Zbl 05129571

[9] Delabaere, Eric Introduction to the Écalle theory, Computer algebra and differential equations (1992), Cambridge Univ. Press, Cambridge (London Math. Soc. Lecture Note Ser.) Tome 193 (1994), pp. 59-101 | MR 1278057 | Zbl 0805.40007

[10] Delabaere, Eric; Pham, Frédéric Resurgent methods in semi-classical asymptotics, Ann. Inst. H. Poincaré Phys. Théor., Tome 71 (1999) no. 1, pp. 1-94 | Numdam | MR 1704654 | Zbl 0977.34053

[11] Dingle, R. B. Asymptotic expansions : their derivation and interpretation, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], London-New York, (1973) | MR 499926 | Zbl 0279.41030

[12] Écalle, Jean Les fonctions résurgentes. Tome I, Université de Paris-Sud Département de Mathématique, Orsay, Publications Mathématiques d’Orsay 81 [Mathematical Publications of Orsay 81], Tome 5 (1981) (Les algèbres de fonctions résurgentes. [The algebras of resurgent functions], With an English foreword) | MR 670417 | Zbl 0499.30034

[13] Écalle, Jean Les fonctions résurgentes. Tome II, Université de Paris-Sud Département de Mathématique, Orsay, Publications Mathématiques d’Orsay 81 [Mathematical Publications of Orsay 81], Tome 6 (1981) (Les fonctions résurgentes appliquées à l’itération. [Resurgent functions applied to iteration]) | MR 670418 | Zbl 0499.30035

[14] Écalle, Jean Les fonctions résurgentes. Tome III, Université de Paris-Sud, Département de Mathématiques, Orsay, Publications Mathématiques d’Orsay [Mathematical Publications of Orsay], Tome 85 (1985) (L’équation du pont et la classification analytique des objects locaux. [The bridge equation and analytic classification of local objects]) | MR 852210 | Zbl 0602.30029

[15] Feller, William An introduction to probability theory and its applications. Vol. I, John Wiley & Sons Inc., New York, Third edition (1968) | MR 228020 | Zbl 0077.12201

[16] Jentschura, U. Quantum Electrodynamic, Bound-State Calculations and Large-Order Perturbation Theory (2004) (Habilitation Thesis, Dresden University of Technology, 3rd edition)

[17] Malgrange, Bernard Sommation des séries divergentes, Exposition. Math., Tome 13 (1995) no. 2-3, pp. 163-222 | MR 1346201 | Zbl 0836.40004

[18] Nevanlinna, F. Zur Theorie der Asymptotischen Potenzreihen, Suomalaisen Tiedeakatemian Kustantama, Helsinki (1918)

[19] Nörlund, N.E. Leçons sur les Séries d’Interpolation, Gautier-Villars, Paris (1926) | JFM 52.0301.04

[20] Olde Daalhuis, A. B. Hyperterminants. I, J. Comput. Appl. Math., Tome 76 (1996) no. 1-2, pp. 255-264 | Article | MR 1423521 | Zbl 0866.65011

[21] Olde Daalhuis, A. B. Hyperasymptotic solutions of higher order linear differential equations with a singularity of rank one, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci., Tome 454 (1998) no. 1968, pp. 1-29 | Article | MR 1632891 | Zbl 0919.34012

[22] Olde Daalhuis, A. B. Hyperterminants. II, J. Comput. Appl. Math., Tome 89 (1998) no. 1, pp. 87-95 | Article | MR 1625975 | Zbl 0910.34014

[23] Poincaré, H. Les méthodes nouvelles de la mécanique céleste. Tome I, Librairie Scientifique et Technique Albert Blanchard, Paris, Les Grands Classiques Gauthier-Villars. [Gauthier-Villars Great Classics] (1987) (Solutions périodiques. Non-existence des intégrales uniformes. Solutions asymptotiques. [Periodic solutions. Nonexistence of uniform integrals. Asymptotic solutions], Reprint of the 1892 original, With a foreword by J. Kovalevsky, Bibliothèque Scientifique Albert Blanchard. [Albert Blanchard Scientific Library]) | JFM 30.0834.08 | MR 926906 | Zbl 0651.70002

[24] Ramis, Jean-Pierre; Schäfke, Reinhard Gevrey separation of fast and slow variables, Nonlinearity, Tome 9 (1996) no. 2, pp. 353-384 | Article | MR 1384480 | Zbl 0925.70161

[25] Simon, B. Large orders and summability of eigenvalue perturbation theory : a mathematical overview., International Journal of Quantum Chemistry, Tome XXI (1982), pp. 3-25 | Article

[26] Stokes, G.G. On the Discontinuity of arbitrary constants which appear in divergent developments, Transactions of the Cambridge Philosophical Society, Tome X (1857), pp. Part I

[27] Thomann, Jean Resommation des series formelles. Solutions d’équations différentielles linéaires ordinaires du second ordre dans le champ complexe au voisinage de singularités irrégulières, Numer. Math., Tome 58 (1990) no. 5, pp. 503-535 | Article | MR 1080304 | Zbl 0701.30002 | Zbl 0715.30001

[28] Wasow, Wolfgang Asymptotic expansions for ordinary differential equations, Interscience Publishers John Wiley & Sons, Inc., New York-London-Sydney, Pure and Applied Mathematics, Vol. XIV (1965) | MR 203188 | Zbl 0133.35301

[29] Watson, G.N. The transformation of an asymptotic series into a convergent series of inverse factorials, Cir. Mat. Palermo, Tome 34 (1912), pp. 41-88 | Article | JFM 43.0314.02